Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 63–120 (Mi mmo71)  

This article is cited in 3 scientific papers (total in 3 papers)

Orlicz spaces and non-linear integral equations

M. A. Krasnosel'skiia, Ya. B. Rutitskii

a Voronezh

Full text: PDF file (7258 kB)

Bibliographic databases:
Received: 01.06.1956

Citation: M. A. Krasnosel'skii, Ya. B. Rutitskii, “Orlicz spaces and non-linear integral equations”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 63–120

Citation in format AMSBIB
\Bibitem{KraRut58}
\by M.~A.~Krasnosel'skii, Ya.~B.~Rutitskii
\paper Orlicz spaces and non-linear integral equations
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 63--120
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=108719}
\zmath{https://zbmath.org/?q=an:0101.32901}


Linking options:
  • http://mi.mathnet.ru/eng/mmo71
  • http://mi.mathnet.ru/eng/mmo/v7/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Zabreiko, A. V. Lebedev, “Modular estimates in orlicz spaces and Hammerstein operator equations”, Tr. In-ta matem., 20:1 (2012), 50–59  mathnet
    2. Kh. A. Khachatryan, “Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line”, Izv. Math., 79:2 (2015), 411–430  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kh. A. Khachatryan, H. S. Petrosyan, “One parameter families of positive solutions of some classes of convolution type nonlinear integral equations”, J. Math. Sci., 231:2 (2018), 153–167  mathnet  crossref  crossref
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:289
    Full text:139

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022